# SDR HNAA2020031100095

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 36,963 hours, 32,666 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT ON T/O. LG/LEVER DIS, EICAS WARNING. PERFORMED QRH, GEAR RETRACTED NORMALLY. PER QRH, GEAR THEN EXTENDED NORMALLY, NORMAL LANDING MADE. MAINTENANCE: PERFORMED GEAR SWING IN EF TO AMM 32-30-00. OPS CHECK GOOD.  OK FOR SERVICE.
